# SDR HEEA088921

- Difficulty date: August 21, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 206011149105
- Part serial: HB1588
- Condition: Damaged
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RETAINER SPINNING IN GRIP RETAINING BORE DUE TO INSUFFICIENT AMOUNT OF PROSEAL AT TIME OF GRIP ASSY.  FURTHER CAUSING INADEQUATE AMOUNT OF LUBRICANT TO BEARING JOURNAL AND BEARING RESULTING IN YOKE BEARING JOURNAL FAILURE AND BEARING ROLLOVER. SENT TO BELL HELICOPTER TEXTRON FOR WARRANTY REPAIR.
